On Burbea-Rao divergence based goodness-of-fit tests for multinomial models



Downloads per month over past year

Pardo Llorente, María del Carmen (1999) On Burbea-Rao divergence based goodness-of-fit tests for multinomial models. Journal of Multivariate Analysis, 69 (1). pp. 65-87. ISSN 0047-259X

[thumbnail of PardoCarmen12.pdf]

Official URL: http://www.sciencedirect.com/science/article/pii/S0047259X98917997


This paper investigates a new family of statistics based on Burbea-Rao divergence for testing goodness-of-fit. Under the simple and composite null hypotheses the asymptotic distribution of these tests is shown to be chi-squared. For composite hypothesis, the unspecified parameters are estimated by maximum likelihood as well as minimum Burbea-Rao divergence.

Item Type:Article
Additional Information:

This work was supported by Grant DGES PB96-0635 and PR156/97-7159.

Uncontrolled Keywords:Goodness-of-fit; Minimum; R Phi-divergence estimate; Pitman efficiency; Power function.
Subjects:Sciences > Mathematics > Probabilities
ID Code:17697
Deposited On:16 Jan 2013 10:22
Last Modified:26 Feb 2015 09:07

Origin of downloads

Repository Staff Only: item control page